# SDR LR7A00167

- Difficulty date: August 14, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 38,816 hours, 17,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3483143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS TIE ASSY AND CROSS TIE END FITTING DAMAGED STA 737 WL 61 LEFT.  REPLACED CROSS TIE ASSY AND CROSS TIE END FITTING IAW LOCKHEED SMP583 51-10 PG 4 AND 51-70.
